International Journal of Computational Intelligence Systems

Volume 13, Issue 1, 2020, Pages 1 - 11

Almost Automorphic Solutions to Cellular Neural Networks With Neutral Type Delays and Leakage Delays on Time Scales

Authors
Changjin Xu1, *, Maoxin Liao2, Peiluan Li3, Zixin Liu4
1 Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang 550004, PR China
2 School of Mathematics and Physics, University of South China, Hengyang 421001, PR China
3 School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, PR China
4 School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, PR China
*Corresponding author. Email: xcj403@126.com
Corresponding Author
Changjin Xu
Received 4 August 2019, Accepted 2 January 2020, Available Online 15 January 2020.
DOI
https://doi.org/10.2991/ijcis.d.200107.001How to use a DOI?
Keywords
Cellular neural networks, Almost automorphic solution, Exponential stability, Leakage delay, Neutral type delay
Abstract

In this paper, cellular neural networks (CNNs) with neutral type delays and time-varying leakage delays are investigated. By applying the existence of the exponential dichotomy of linear dynamic equations on time scales, a fixed point theorem and the theory of calculus on time scales, a set of sufficient conditions which ensure the existence and exponential stability of almost automorphic solutions of the model are obtained. An example with its numerical simulations is given to support the theoretical findings.

Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
13 - 1
Pages
1 - 11
Publication Date
2020/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.d.200107.001How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Changjin Xu
AU  - Maoxin Liao
AU  - Peiluan Li
AU  - Zixin Liu
PY  - 2020
DA  - 2020/01
TI  - Almost Automorphic Solutions to Cellular Neural Networks With Neutral Type Delays and Leakage Delays on Time Scales
JO  - International Journal of Computational Intelligence Systems
SP  - 1
EP  - 11
VL  - 13
IS  - 1
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.d.200107.001
DO  - https://doi.org/10.2991/ijcis.d.200107.001
ID  - Xu2020
ER  -